Jump to content





#2

Posted by jesuislouise, 29 March 2014 · 112 views

differin acne accutane clarisonic whiteheads
Well I used Differin the other night! I followed the instructions to a T and made sure i used the 'pea sized' amount that everyone recommends. I was expecting my face to burn up but it actually felt ok, maybe because I put it on straight after moisturising. My face felt no different the next day, or the day after.. However, after showering today, I used my Clarisonic (delicate head) as advised by my derm) and my face felt so raw after, especially around my left cheek bone where I was starting to get white heads. I thought it would die down but here I am 9 hours later with these red patches. 
 
I think on Monday I'm going to email my derm and let him know my situation and that I feel I would benefit from going on Accutane again. He seemed pretty down before but wanted me to try out Differin first. I'm starting to get whiteheads on my chest and back now which isn't the hottest look RN so maybe that will help my case!
 
 




I don't know why, but it seems like it's very normal with differin to have red patches. I used to have thing like this, I guess it's peeling is close to the effect of it's Brother Retin-A (Tretinoin) BTW Differin is a very R E T A R D E D medicament but in the end iyou're going to be happy. You should try it on your body, btw have you tried The face/body regimen.
Best Of British for that!

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

My Friends' Blogs

Latest Visitors